Coincidences of Nonself Operators by a Simpler Algorithm


Gursoy F., Khan A. R. , Erturk M., KARAKAYA V.

NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, vol.41, no.2, pp.192-208, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 41 Issue: 2
  • Publication Date: 2020
  • Doi Number: 10.1080/01630563.2019.1620770
  • Title of Journal : NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION
  • Page Numbers: pp.192-208

Abstract

In this article, we introduce a new class of contractive mappings and study analytical and computational aspects of a special case of Jungck-Khan iterative algorithm generated by this class of mappings. In particular, we improve upon strong convergence, rate of convergence and data dependence results existing in the current literature. Analytical as well numerical illustrative examples are given to support the new results.